Deep search:Searching for "LEE Xiang-yu" in 'AUTHORGot 1 item.
index Title
1Analytical solutions for a uniformly loaded circular plate with clamped edges
Author(s):DING Hao-jiang, LEE Xiang-yu, CHEN...  Clicked:6465  Download:3347  Cited:3  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.10 P.1163~1168  DOI:10.1631/jzus.2005.A1163
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - Journal of Zhejiang University-SCIENCE